# SDR HEEA060115

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 7000839904
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER INDICATOR DOES NOT TEST, PULL FLAG OR INDICATE.
